# SDR CALA2011010500008

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 30,905 hours, 9,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N5112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FWD ENTRY FLOOR STRUCTURE STA 365.25 AT FRAME ATTACHING STAB STRAP IS CRACKED AT LBL 32.  COMPLETED REPAIR PER EC/RA 5310-05334.
